# SDR SWAA2024120273082

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 16,985 hours, 7,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1694 ARE INOP<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERY M1694 AND TESTED GOOD PER AMM 33-51-06-960-802;[02] VERIFIED CORRECTIVE ACTION STEP 1.
